MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-006
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 6 mm amplatzer septal occluder was chosen for a common iliac artery (cia) occlusion procedure using a 7f amplatzer trevisio intravascular delivery system.During procedure, the prosthesis opened in a cobra shape, failing to conform correctly.Even after several attempts, the prosthesis continued to open in a cobra shape, making it necessary to replace the prosthesis.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment.A new 8 mm amplatzer septal occluder was chosen and completed the procedure.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported discharged.
 
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23924508
Report Number2135147-2025-07830
Device Sequence Number9030192
Product Code MLV
UDI-Device Identifier00811806010038
UDI-Public(01)00811806010038(17)290831(10)10524658
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ASD-006
Device Catalogue Number9-ASD-006
Device Lot Number10524658
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown